# SDR SWIA200413850

- Difficulty date: September 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 2,337 hours, 2,208 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL7124
- Condition: Malfunctioned
- Location: Flight Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE GOT THE FLIGHT SPOILERS STATUS MESSAGE.  AFFECTED THE RIGHT INBOARD FLIGHT SPOILERON.  REMOVED AND REPLACED RIGHT INBOARD FLIGHT SPOILER PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
